| Catalog Number |
25204 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
09/16/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Manufacturer¿s narrative: dentsply sirona became aware of a malfunction that occurred while using the astra tech ev implant system.This report is for the dental abutment device.The dental implant device report was submitted under mfr report # xxxxxxx.Product return is requested and product will be evaluated after receipt.In case any new or additional information will be gained from this investigation a follow-up report will be sent.Trend is tracked and monitored.
Event or Problem Description
It was reported that a patient experienced a dental abutment screw fracture and the implant was removed.